MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT18CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT18CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 522024301062
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Anxiety (2328); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
I heard it rip inside me.Still some missing- vagina [foreign body in reproductive tract] when i went to remove it (tampon), i heard it rip inside me.Still some missing [complication of device removal].Anxiety mind [anxiety].I heard it (tampon) rip inside me [device breakage].Case narrative: consumer reported via phone that the tampon ripped inside of her during removal.No serious injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
I heard it rip inside me.Still some missing- vagina [foreign body in reproductive tract].When i went to remove it (tampon), i heard it rip inside me.Still some missing [complication of device removal].Anxiety mind [anxiety].I heard it (tampon) rip inside me [device breakage].Case narrative: consumer reported via phone that the tampon ripped inside of her during removal.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT18CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key23234302
Report Number1219109-2025-00286
Device Sequence Number9840550
Product Code HEB
UDI-Device Identifier00073010379084
UDI-Public(01)00073010379084
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number522024301062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale